# SDR AWXA200200726

- Difficulty date: July 23, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,740 hours, 33,889 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457788
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1/8" CRACK WAS FOUND ON UPPER FUSELAGE HINGE CUTOUT OF THE R-2 DOOR BS 947, STR 12 R/H. MAINTENANCE CUTOUT DAMAGED SECTION OF SKIN ON R-2 DOOR UPPER FUSELAGE HINGE CUTOUT BS 947, STR 12 R/H.  FABRICATED A DOUBLER AND FILLER, AND INSTALLED REPAIR IAW B737-300 SRM 53-60-01, PG. 210-212.
